# SDR UPS07M49846

- Difficulty date: April 29, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 48,745 hours, 32,607 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C TRANSFERRED FROM DMI D333800 LP 801902 ITEM 2:  INTERIM REPAIR FUSLAGE SKIN DAMAGE AT THE BULK CARGO DOOR PERMANENT NO LATER THAN 4-30-07.  CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW MD-11 SRM 53-50-00 FIG 16 SHEET 9.
